Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: https://elib.psu.by/handle/123456789/27700
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorUrbanovich, T.-
dc.contributor.authorMuradoglu, Z.-
dc.date.accessioned2021-08-18T13:24:18Z-
dc.date.available2021-08-18T13:24:18Z-
dc.date.issued2018-
dc.identifier.citationUrbanovich, T. ve Muradoglu, Z. (2018). ON THE SOLUTION OF THE HOMOGENEOUS LINEAR CONJUGATION PROBLEM WITH SINGULARITIES OF NONINTEGER ORDER. ADVANCES IN DIFFERENTIAL EQUATIONS AND CONTROL PROCESSES, 19(2), 127–138. doi:10.17654/DE019020127ru_RU
dc.identifier.urihttps://elib.psu.by/handle/123456789/27700-
dc.description.abstractIn this article, we deal with the homogeneous problem of the linear conjugation in the exceptional case (with singularities of noninteger order) on the real axis. A closed-form representation of the solution is obtained, and the problem solvability conditions are described.ru_RU
dc.language.isoenru_RU
dc.publisherPushpa Publishing House-
dc.titleOn the solution of the homogeneous linear conjugation problem with singularities of noninteger orderru_RU
dc.typeArticleru_RU
dc.identifier.doi10.17654/DE019020127-
Располагается в коллекциях:Публикации в Scopus и Web of Science

Файлы этого ресурса:
Файл Описание РазмерФормат 
Urbanovich_On_the_solution.pdf116.41 kBAdobe PDFЭскиз
Просмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.